Alert archive / Wisconsin / Wind Chill Advisories in 2008

Wind Chill Advisory 5, NWS Green Bay, WI

February 19, 200819 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 19, 2008, 4:47 AM CST for 19 counties in Wisconsin. It took effect at Feb 19, 2008, 2:58 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2008, 4:47 AM CST (10:47 UTC)
In effect from
Feb 19, 2008, 2:58 PM CST
Expired
Feb 20, 2008, 10:08 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 79 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 191047
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CST TUE FEB 19 2008

...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC COLD FRONT WILL DROP OVER THE STATE TONIGHT. WINDS
INCREASING TO 10 TO 20 MPH FROM THE NORTHWEST WILL COMBINE WITH
SUBZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS FROM MIDNIGHT
TONIGHT THROUGH NOON WEDNESDAY.

WIZ005-010>012-018>020-030-031-035>037-045-191900-
/O.NEW.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
447 AM CST TUE FEB 19 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
WEDNESDAY. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH SUBZERO TEMPERATURES
WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT
INTO WEDNESDAY MORNING.  WIND CHILLS THIS LOW CAN CAUSE FROST BITE
ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TH
5 follow-up statements
000 
WWUS43 KGRB 191837
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1237 PM CST TUE FEB 19 2008

...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO
SOUTH TONIGHT. WINDS INCREASING TO 10 TO 20 MPH FROM THE NORTHWEST
WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS
FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY.

WIZ005-010>012-018>020-030-031-035>037-045-200245-
/O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1237 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST WEDNESDAY. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH SUBZERO TEMPERATURES
WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT
INTO WEDNESDAY MORNING.  WIND CHILLS THIS LOW CAN CAUSE FROST
BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KGRB 192058
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST TUE FEB 19 2008

...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO
SOUTH TONIGHT. NORTHWEST WINDS INCREASING TO 10 TO 20 MPH WILL
COMBINE WITH BELOW ZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS
FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY.

WIZ013-021-038-039-048-049-073-074-200500-
/O.EXA.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-WINNEBAGO-
CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
258 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
WEDNESDAY. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES
WILL PRODUCE WIND CHILLS FROM 25 TO 30 BELOW ZERO LATE TONIGHT
INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE
ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

WIZ005-010>012-018>020-030-031-035>037-045-200500-
/O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
258 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST WEDNESDAY. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES
WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT
INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE
ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MG
000 
WWUS43 KGRB 200453
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CST TUE FEB 19 2008

...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO
SOUTH TONIGHT. NORTHWEST WINDS FROM 10 TO 20 MPH WILL COMBINE WITH
BELOW ZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS THROUGH NOON
WEDNESDAY.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201300-
/O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1053 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO
TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 30 BELOW ZERO
THROUGH WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN
CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KURIMSKI
000 
WWUS43 KGRB 201047
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CST WED FEB 20 2008

...VERY COLD WIND CHILLS THIS MORNING...

.NORTHWEST WINDS FROM 10 TO 20 MPH WILL COMBINE WITH BELOW ZERO
TEMPERATURES TO PRODUCE LOW WIND CHILLS THROUGH NOON WEDNESDAY.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201800-
/O.CON.KGRB.WC.Y.0005.000000T0000Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
447 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO
TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO
THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON
EXPOSED SKIN IN AS LITTLE AS 20 MINUTES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TH
000 
WWUS43 KGRB 201608
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CST WED FEB 20 2008

...DANGEROUS WIND CHILLS HAVE DIMINISHED...

.SUNNY SKIES HAVE HELPED TEMPERATURES RISE ABOVE ZERO OVER MOST OF
NORTHERN AND CENTRAL WISCONSIN. WINDS HAVE ALSO DIMINISHED A
BIT...AND WIND CHILLS ARE NO LONGER IN THE ADVISORY CATEGORY.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201715-
/O.CAN.KGRB.WC.Y.0005.000000T0000Z-080220T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1008 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE WIND
CHILL ADVISORY. 

WIND CHILLS NO LONGER MEET ADVISORY CRITERIA...SO THE WIND CHILL
ADVISORY HAS BEEN DISCONTINUED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 3:44 AM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 19, 3:44 AM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST TUE FEB 19 2008

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. CLOUDS AND FLURRIES LINGERING
OVER EASTERN WI THIS AM AS THE INTENSE S/W WHICH BROUGHT 2-4
INCHES OF SNOW TO PARTS OF THE FCST AREA MONDAY DEPARTS TO THE
EAST. EXPECT PLENTY OF SUNSHINE TO SPREAD INTO THE REGION THIS
MORNING AS THE SURFACE HIGH PRESSURE RIDGE BUILDS IN.

FOCUS OF THIS PERIOD THEN TURNS TO ARCTIC COLD FRONT DROPPING
OVER THE STATE LATE THIS AFTERNOON THROUGH TONIGHT. EXPECT A
BRIEF PERIOD OF SNOW SHOWERS AND FLURRIES AS THE ASSOCIATED
SURFACE PRESSURE TROF PASSES OVER. AIR MASS IS VERY DRY AND LITTLE
OR NOW WAA...SO FOR NOW WILL MENTION SCT SW-/SW-- WITH THE FROPA.
COMPACT VORT IN THE SHORTWAVE TROF MAY ATTEMPT TO POOL ENOUGH
MOISTURE FOR AN INCH OF FLUFF BUT CENTER OF THIS FEATURE TO PASS
OVER SW AND SRN WI OVER THE BAROCLINIC ZONE. WILL MENTION SOME MINOR
SNOW AMOUNTS IN THE GRIDS BUT KEEP OUT OF THE TEXT AT THIS
TIME...DUE TO LACK OF CLOUDS AND LITTLE PCPN NOTED OVER SRN CANADA
AT THIS TIME.

ANOTHER ITEM IS THE INCREASING NW WINDS LATE TONIGHT INTO WED
MORNING WITH THE COLD ARCTIC SURGE. WILL ISSUE A WIND CHILL
ADVISORY FOR CENTRAL AND NC WI ON THIS SHIFT. TEMPS MAY TEND TO
STAY A TAD HIGHER OVER EARN WI WITH A LITTLE MORE CLOUDS AS THE
FRONT SLIDES THROUGH. DAY SHIFTS MAY CONSIDER EXPANDING THE WC
HEADLINE INTO ERN BUT FOR NOW WILL MENTION NEAR ADVISORY CRITERIA
IN THE ZONES. SURFACE PRESSURE GRADIENT MAY BE SUFFICIENT ENOUGH
TO PRODUCE SOME SOME DRIFTING IN RURAL AREAS BY WED
MORNING...ESPECIALLY DUE TO THE LIGHT NATURE OF THE SNOW.

WILL CONTINUE LES MENTIN OF SNOW SHOWERS OVER VILAS COUNTY.
APPEARS THE ACTIVITY WILL END WED AFTN AS WINDS BEGIN TURNING
WESTERLY.

AS FAR AS TEMPERATURES...A VERY COLD AIR MASS WILL INVADE NW HALF
OF WI TONIGHT AND THEN THE ENTIRE STATE WEDNESDAY. MODEL H8 TEMPS
DO MODIFY WED AFTERNOON. ALSO DO NOTE THAT THE WINDS DIMINISH WED
AFTERNOON SO IT WILL BE INTERESTING TO SEE IF THE FEBRUARY SUN
WILL HAVE THE OPPORTUNITY TO DEVELOP THE ALBEDO AFFECT OVER THE
FOREST REGION OF NRN WI TO SUPPORT AN INCREASE TEMPS A TAD. WILL
STICK TO THE ONGOING FCST TEMPS AT THIS TIME.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY
ARCTIC HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND LIGHT
WINDS TO THE AREA WEDNESDAY NIGHT. HAVE LOWERED MINIMUM
TEMPERATURES EVERYWHERE AND ESPECIALLY AT THOSE FAVORED
LOCATIONS THAT REALLY TANK ON NIGHTS LIKE THIS. SOME SPOTS
INCLUDE ANTIGO...TOMAHAWK...LAND O LAKES AND WAUTOMA.

ANOTHER STRONG UPPER LEVEL DISTURBANCE AND SHARP UPPER TROUGH
SWING ACROSS THE THURSDAY AND THURSDAY NIGHT. ENOUGH MOISTURE...
LIFT AND WEAK WARM ADVECTION AHEAD OF SYSTEM TO SUPPORT A CHANCE
OF LIGHT SNOW. TIMING DIFFERENCES NOTED ON THE MODELS WITH THIS
FEATURE...SO LATER SHIFTS WILL NEED TO PINPOINT WHICH PERIOD
TO INCREASE SNOW CHANCES. PROBABLY WILL BE A BAND OF HEAVIER
SNOW THAN WHAT WE CURRENTLY HAVE IN THE GRIDS. LATER SHIFTS CAN
PINPOINT WHERE THIS WILL HAPPEN AS WELL.

HAVE TEMPERED WARM UP FOR LATER THIS WEEK AND INTO THE WEEKEND
WITH DEEP SNOW PACK ACROSS THE AREA. ANOTHER SIGNIFICANT SYSTEM
COULD AFFECT THE AREA EARLY NEXT WEEK WITH SNOW OR MIXED
PRECIPITATION.
&&

.AVIATION...VFR CONDITIONS OVERALL TODAY. LATER THIS AFTERNOON
INTO THIS EVENING...SCT MVFR/CIGS VSBYS DUE TO SNOW SHOWERS MAY
DEVELOP ALONG A COLD FRONT. VFR CONDITIONS AGAIN WILL PREVAIL
WEDNESDAY.
&&

.MARINE...WILL CANCEL THE SCA IN EFFECT UNTIL 6 AM. WINDS MAY
SUPPORT THE ISSUANCE OF ANOTHER SCA LATE TONIGHT INTO WEDNESDAY
MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY
FOR WIZ005-010>012-018>020-030-031-035>037-045.

&&

TDH/ECKBERG
Hazardous weather outlook, Feb 18, 3:29 PM CST, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CST MON FEB 18 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191745-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
329 PM CST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SNOW SHOWERS ARE EXPECTED TO GRADUALLY DIMINISH OVER THE REGION
OVERNIGHT. THE SNOW COULD RESULT IN HAZARDOUS TRAVEL CONDITIONS
ON AREA ROADWAYS AND VISIBILITY REDUCTIONS TO LESS THAN ONE MILE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

BITTERLY COLD AIR SURGING BACK INTO THE AREA COULD CREATE WIND
CHILLS BETWEEN 25 AND 35 BELOW ZERO LATE TUESDAY NIGHT AND EARLY
WEDNESDAY. WIND CHILLS THIS LOW CAN LEAD TO FROSTBITE TO EXPOSED
SKIN IN LESS THAN 30 MINUTES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-191745-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AK/TE

Nearby

Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.